# SDR ERAA078453

- Difficulty date: April 3, 2002
- Submitted: April 22, 2002
- Operation: General aviation
- Aircraft: N291EH
- Make and model: Bolkms BO105A
- Aircraft serial: S842
- Aircraft time: 7,506 hours
- Engine: Allsn 250C20B
- System (JASC): 7320 · Fuel Controlling System
- Part: Diaphragm
- Condition: Deformed
- Location: Eng Governor
- Part time: 10,974 hours
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

NR 1 STARTS HUNTING UP & DOWN AFTER 10-20 MIN.  GOVERNOR BLEEDS OFF 200 RPM TOO EARLY.  GOVERNOR LEVER, CAM LEVER AND FLY WEIGHT BEARINGS FOUND ROUGH AND DRY. PR DIAPHRAGM FOUND DEFORMED.
